# SDR DXTA200702653

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 5,699 hours, 4,507 cycles
- Engine: Pwa PW545A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHAT SEEMED TO BE AN ELECTRICAL BURNING ODOR DEVELOPED IN THE COCKPIT DURING LEVEL FLIGHT WITH THE ANTIICE SYSTEM (ON) LASTING APPROXIMATELY 2 MINUTES.   FOUND BAD ACM AND HEAT EXCHANGER ASSY. REMOVED THE ECU ACM S/N AND HEAT EXCHANGER AND INSTALLED NEW HEAT EXCHANGER AND AN OVERHAULED ACM WITH A NEW PLENUM. PERFORMED AN OPERATIONAL CHECK OF THE ECS SYSTEM. OPS CHECKS AND LEAK CHECKS PASS. ALL WORK ACCOMPLISHED IAW MM 21-51-00 AND THE OPERATION AND MAINTENANCE SOURCE DATA REPORT 4-401 ECU.
